# SDR 2008UALA06178

- Difficulty date: October 17, 2008
- Submitted: October 28, 2008
- Operation: Air carrier
- Aircraft: N548UA
- Make and model: Boeing 757222
- Aircraft serial: 25396
- Aircraft time: 63,574 hours, 18,415 cycles
- Engine: Pwa PW2037
- System (JASC): 2560 · Emergency Equipment
- Part: Sensor
- Condition: Faulty
- Location: R2 Door
- Stage of operation: IN
- How discovered: 9
- Nature of condition: N
- Precautionary procedure: K

## Discrepancy

DOOR 2R SLIDE ANNUNCIATOR ALWAYS ON EVEN WHEN DOOR NOT ARMED.  REPLACED DOOR 2R GIRT BAR SENSOR S10220.  OPS CHECKS GOOD.
